# SDR ASAA0995074

- Difficulty date: April 8, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A9403Y188
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CLOSE OUT WEB REVEAL HAS EDGE DAMAGE GOUGES AND BARE METAL.  REPLACED WEB.
